# SDR 548707212005

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Cndair CL604
- Aircraft serial: 5487
- Aircraft time: 4,712 hours, 2,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal Block
- Condition: Burned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SAW WISP OF SMOKE AND BURNING ELECTRICAL ODOR IN COCKPIT. MADE UNSCHEDULED LANDING IN ABQ (EMERGENCY DECLARED FOR CLEARANCE PURPOSES).  MAINTENANCE FOUND TERMINAL STRIP ON PILOTS WINDSHIELD BURNED OUT (TERMINAL STRIP IS FOR WINDSHIELD HEAT). NO OTHER DEFECTS NOTED. ITEM DEFERRED PER MEL
